Ask Health Experts and Get Answers to Your Health Question ASAP
If you have no side effects on the Zocor then you should stay on it!
The data shows that it reduces mortality rates overall! That is the name of the game is it not?
The people that have side effect witrh their muscles is about 1 in 10... the rest have no side effects in that regard...
If you take it then all other things being equal you will be less likely to have a heart attack or stroke. It reduces LDL cholesterol and to what extent that it does even below the normal of 130 then this is still to your benefit.
I do not advise patients to stay on the medicine IF they have problem with a rise in liver enzymes OR muscle symptoms...
Have there been any muscle disease problems? I usually do not jump to everything I read, but I have heard about statins for a while now. I am afrad if I go off it, my chlorestol level may go up.
If neither of these are the case then it is well proven that this med will help to to live longer..(statistically speaking...)
My doctor does give me blood tests every year and they are normal. At my age, I do worry about muscle control.
Yes it can in some people cause inflammation of the muscles. Symptoms are generally an ache >especially large muscle groups such as the thighs...for whatever reason about 10% of people seem to be susceptible to this and the rest not..
If you have no symptoms then your muscles should be fine. It is advisable also to take CoQ10 supplement over the counter at 100mg/day. It is good for your muscles and heart..
Right now, I am having pain in my left leg. It is mostly in the calf, but goes up towards the thigh. It is one reason I am having these thoughts. It does not seem to be the muscle though because the pain seems to be when I wake up in the morning and resides during the day.
Your dose might be reduced from 80mg which is the max dose. If your cholesterol numbers were good I would be inclined to decrease to 40mg but keep it there.
If you had pain due to the Zocor then it would be the same on both sides...
Does it hurt when you walk?
Thank you. I believe that answers my question. Now I just have to find out what on earth this pain is from. It actually hurts less when I walk
I see. It might be back/nerve related.
I hope this helps. Let me know if you have other questions.
If my answer has been helpful and to your satisfaction then please remember to press the "ACCEPT" button. Thank You and Best Regards,
Anthony Bray MD
Thank you. I will be seeing my doctor in a few days so perhaps I will find out more. You answerd my question about muscle